# SDR USAA2014111400001

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 47,068 hours, 17,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1909
- Condition: Low Pressure
- Location: L3 Door
- Part time: 18,106 hours, 6,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ACTUATOR NEEDS SERVICE.  SERVICED L3 DOOR ACTUATOR.
